Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i6.40
pages 55-66

A Measure of Stability Against Singular Perturbations and Robust Properties of Linear Systems

Sergey A. Dubovik
Sevastopol National Technical University
Alexey A. Kabanov
Sevastopol National Technical University

ABSTRAKT

For linear systems the possibility of presenting robust properties through the critical values of the parameter of singular perturbations is shown. Therewith, the nonroughness property is characterized by system stifness. The method of estimating the stiffness is given. All results are given for continuous and discrete systems.


Articles with similar content:

On Maximal Initial Data Set in Problems of Practical Stability of Discrete System
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Alexander N. Bashnyakov, Ivan V. Khitko , Vladimir V. Pichkur
Guaranteed Results in Problems of Parametric Identification and Estimation of Vector of State (Filtration) for Slowly Varying Bounded Measurement Noise
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Vsevolod M. Kuntsevich
On the Alternative Grounds of Automatic Control Theory
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Vitaliy Ya. Rotach
The Necessary Optimality Conditions for Continuous Problems of Set Partitioning in Terms of the Theory of Set Functions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Alexandra A. Zhiltsova, Elena M. Kiseleva
DECREASING OF COMPUTATIONAL COMPLEXITY OF DEMODULATION ALGORITHMS IN MULTI-ANTENNA SYSTEMS DUE TO APPLICATION OF FAST ALGORITHMS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 19
V. B. Kreyndelin , Alexey E. Smirnov